Obserwuj
Yago Antolín
Tytuł
Cytowane przez
Cytowane przez
Rok
Tits alternatives for graph products
Y Antolín, A Minasyan
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (704 …, 2015
642015
Tits alternatives for graph products
Y Antolín, A Minasyan
Journal für die reine und angewandte Mathematik (Crelles Journal), 2013
642013
Commensurating endomorphisms of acylindrically hyperbolic groups and applications
Y Antolin, A Minasyan, A Sisto
Groups, Geometry, and Dynamics 10 (4), 1149-1210, 2017
322017
Intersection properties of stable subgroups and bounded cohomology
Y Antolín, M Mj, A Sisto, SJ Taylor
arXiv preprint arXiv:1612.07227, 2016
232016
Finite generating sets of relatively hyperbolic groups and applications to geodesic languages
Y Antolin, L Ciobanu
Transactions of the American Mathematical Society 368 (11), 7965-8010, 2016
232016
Degree of commutativity of infinite groups
Y Antolín, A Martino, E Ventura
Proceedings of the American Mathematical Society 145 (2), 479-485, 2017
212017
The Haagerup property is stable under graph products
Y Antolín, D Dreesen
arXiv preprint arXiv:1305.6748, 2013
182013
Geodesic growth in right-angled and even Coxeter groups
Y Antolín, L Ciobanu
European Journal of Combinatorics 34 (5), 859-874, 2013
162013
Formal conjugacy growth in acylindrically hyperbolic groups
Y Antolín, L Ciobanu
International Mathematics Research Notices 2017 (1), 121-157, 2016
132016
Left relatively convex subgroups
Y Antolín, W Dicks, Z Šunić
arXiv preprint arXiv:1503.01736, 2015
112015
On Cayley graphs of virtually free groups
Y Antolín
Groups–Complexity–Cryptology 3 (2), 301-327, 2011
112011
Conjugacy in Houghton's groups
Y Antolín, J Burillo, A Martino
Publicacions matematiques, 3-16, 2015
102015
Kurosh rank of intersections of subgroups of free products of right-orderable groups
Y Antolín, A Martino, I Schwabrow
Mathematical Research Letters 21 (4), 649-661, 2014
102014
Non-orientable surface-plus-one-relation groups
Y Antolín, W Dicks, PA Linnell
Journal of Algebra 326 (1), 4-33, 2011
92011
On the asymptotics of visible elements and homogeneous equations in surface groups
Y Antolín, L Ciobanu, N Viles
Groups, Geometry, and Dynamics 6 (4), 619-638, 2012
82012
Farrell–jones via dehn fillings
Y Antolín, R Coulon, G Gandini
Journal of Topology and Analysis 10 (04), 873-895, 2018
72018
The space of relative orders and a generalization of Morris indicability theorem
Y Antolín, C Rivas
Journal of Topology and Analysis 13 (01), 75-85, 2021
52021
Permute and conjugate: the conjugacy problem in relatively hyperbolic groups
Y Antolín, AW Sale
Bulletin of the London Mathematical Society 48 (4), 657-675, 2016
52016
Parabolic subgroups acting on the additional length graph
Y Antolín, M Cumplido
Algebraic & Geometric Topology 21 (4), 1791-1816, 2021
32021
Counting subgraphs in fftp graphs with symmetry
Y Antolín
Mathematical Proceedings of the Cambridge Philosophical Society 170 (2), 327-353, 2021
32021
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20